It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

High Cholesterol Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-27-2001, 10:45 PM   #1
Join Date: Apr 2001
Location: Denver, CO
Posts: 1
Benyamin HB User
Zocor and leg weakness

My mother has been using Zocor (I'm unsure of dosage) for high cholesterol management. She has been having an increasingly difficult time walking, sometimes having to stop after just a few steps. Her legs feel extremely weak and heavy. Although she has been suffering from chronic back pain for many years, her doctors have not diagnosed any related nerve or muscle weakness in her legs. Are any other users of Zocor familiar with these symptoms?

Sponsors Lightbulb
Old 04-30-2001, 07:57 AM   #2
Junior Member
Join Date: Mar 2001
Location: Australia
Posts: 14
axe HB User
Re: Zocor and leg weakness

You failed to mention your mothers age, but from what you have mentioned it could be a number of things. The fact she is on a statin shouldn't be put down to being the problem, because 'common things occur commonly' and to get a myopathy secondary to a statin is very uncommon and even more extremely uncommon to get rhabdomyolosis. A simple blood test done by her doctor can pretty much exclude any serious side effect from the statin. LFT's and a CK if both normal basically exclude the statin as the cause for her weakness.

Good luck
Kind regards

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
zocor and periferal neurapathy catspajamas High Cholesterol 4 01-25-2008 11:11 AM
Zocor side effects drupe56 High Cholesterol 10 09-25-2007 01:48 PM
Zocor almost made me CRAZY...Dizzy & Off Balance! MISSYJOY High Cholesterol 9 02-18-2007 12:00 PM
Zocor-induced myopathy, please help Bernadette12 High Cholesterol 10 01-22-2006 04:48 PM
muscular reaction to zocor Baxterhill High Cholesterol 7 11-25-2005 07:10 PM
Zocor - Just released research pcovers High Cholesterol 2 09-01-2004 07:52 AM
About my condition for Medicine...Zocor/Lipitor Paulex1004 High Cholesterol 4 03-31-2003 10:00 AM
zocor leg weakness deeson High Cholesterol 11 09-11-2002 09:26 AM
Tremors and weakness with Zocor? evaljanlee High Cholesterol 2 03-21-2001 09:18 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:37 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!